# SDR CA080403006

- Difficulty date: March 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,559 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Hyd Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AIRCRAFT CONVERSION THE HYDRAULIC CONTROL WIRE WAS FOUND NOT CRIMPED PROPERLY IN SPLICE CONNECTOR.WIRE DH5E PULLED OUT OF THE SPLICE DURING HANDLING.  THE WIRE SHOWED NO SIGNS OF PROPER CRIMPING.  THE INSTALLATION OF THIS SPLICE IS MANDATED BY EASA AD 2004-089, ASB 29.00.07.  WIRE CONNECTION FAILURE RENDERS THE PILOT UNABLE TO PERFORM EMERGENCY PROCEDURES LISTED IN THE ROTORCRAFT FLIGHT MANUAL SECTION 3.3, HYDRAULIC FAILURE AND SECTION 3.1, PARA 5, TAIL ROTOR CONTROL FAILURE, THIS LACK OF PROPER CRIMPING MAY BE CAUSED BY THE USE OF IMPROPER CRIMP TOOLS IN THE FIELD.  THE CORRECT CRIMP TOOL IS AD-1522. THIS IS THE 3RD NON CONFORMANCE DETECTED BY ECL.
